# SDR RAIA0012088

- Difficulty date: December 21, 2000
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N721TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 217
- Aircraft time: 19,368 hours, 21,760 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

7153-MEM- DURING TAXI OUT EVIDENCE OF SMOKE WAS IN THE CABIN.  MAINTENANCE PERFORMED GROUND RUN WITH NO DEFECTS NOTED, IAW ATR42 MAINTENANCE MANUAL.
